Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 138, NWS San Francisco Bay Area, CA

August 31, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 31, 2012, 9:38 PM PDT. It took effect at Sep 1, 2012, 1:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 31, 2012, 9:38 PM PDT (04:38 UTC)
In effect from
Sep 1, 2012, 1:00 PM PDT
Expired
Sep 1, 2012, 9:00 PM PDT
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WHUS76 KMTR 010438
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
938 PM PDT FRI AUG 31 2012

PZZ530-011245-
/O.CAN.KMTR.SC.Y.0137.000000T0000Z-120901T0600Z/
/O.NEW.KMTR.SC.Y.0138.120901T2000Z-120902T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
938 PM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT
SATURDAY. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT SATURDAY
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-011245-
/O.CON.KMTR.SC.Y.0135.000000T0000Z-120901T1500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
938 PM PDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SATURDAY MORNING. 

* WAVES: SEAS WILL BE DOMINATED BY STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
269 
WHUS76 KMTR 010948
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
248 AM PDT SAT SEP 1 2012

PZZ570-011800-
/O.EXT.KMTR.SC.Y.0135.000000T0000Z-120902T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
248 AM PDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SUNDAY AFTERNOON. 

* WAVES: SEAS WILL BE DOMINATED BY STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-011800-
/O.CON.KMTR.SC.Y.0138.120901T2000Z-120902T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
248 AM PDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: SW WINDS 5 TO 15 KT WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE INTO THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
275 
WHUS76 KMTR 011528
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
828 AM PDT SAT SEP 1 2012

PZZ570-012330-
/O.CON.KMTR.SC.Y.0135.000000T0000Z-120902T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
828 AM PDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SUNDAY AFTERNOON. 

* WAVES: SEAS WILL BE DOMINATED BY STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-012330-
/O.CON.KMTR.SC.Y.0138.120901T2000Z-120902T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
828 AM PDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: SW WINDS 5 TO 15 KT WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON AND CONTINUE INTO THE EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
305 
WHUS76 KMTR 012132
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
232 PM PDT SAT SEP 1 2012

PZZ570-020545-
/O.EXT.KMTR.SC.Y.0135.000000T0000Z-120903T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
232 PM PDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH SUNDAY AFTERNOON. THE STRONGEST WINDS WILL BE OVER THE
  FAR NORTHERN OUTER WATERS.

* WAVES: SEAS WILL BE DOMINATED BY STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-020400-
/O.CON.KMTR.SC.Y.0138.000000T0000Z-120902T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
232 PM PDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: SW WINDS 5 TO 15 KT WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE STRONGEST
  WINDS WILL BE THROUGH THE GOLDEN GATE AND NEAR ANGEL ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
880 
WHUS76 KMTR 020418
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
918 PM PDT SAT SEP 1 2012

PZZ530-020530-
/O.EXP.KMTR.SC.Y.0138.000000T0000Z-120902T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
918 PM PDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED AND THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT.

$$

PZZ570-021230-
/O.CON.KMTR.SC.Y.0135.000000T0000Z-120903T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
918 PM PDT SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH SUNDAY AFTERNOON. THE STRONGEST WINDS WILL BE OVER THE 
  FAR NORTHERN OUTER WATERS. 

* WAVES: SEAS WILL BE DOMINATED BY STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 9:04 PM PDT, 34 minutes earlier.

Area forecast discussion, Aug 31, 9:04 PM PDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
904 PM PDT FRI AUG 31 2012

.DISCUSSION...AS OF 9:00 PM PDT FRIDAY...THE MARINE LAYER DEPTH
INCREASED TO 3000 FEET TODAY AND STRONG ONSHORE FLOW SWEPT COOL
MARINE AIR ACROSS OUR ENTIRE FORECAST AREA. CLEARING WAS VERY SLOW
TODAY AND PORTIONS OF OUR FORECAST AREA...ESPECIALLY AREAS CLOSE
TO SF BAY...REMAINED CLOUDY THROUGH THE ENTIRE DAY. AFTERNOON
HIGHS WERE WELL BELOW NORMAL. AT LIVERMORE...TODAY'S HIGH OF 67
WAS NEARLY 20 DEGREES BELOW NORMAL AND 30 DEGREES COOLER THAN THE
HIGH TEMPERATURE RECORDED THERE JUST TWO DAYS AGO.

THE MARINE LAYER DEEPENED ENOUGH FOR LOW CLOUDS TO MIX OUT ACROSS
MUCH OF OUR AREA BY LATE IN THE DAY. HOWEVER...PLENTY OF MOISTURE
REMAINS IN THE BOUNDARY LAYER AND BRISK ONSHORE FLOW PERSISTS.
THUS...BELIEVE LOW CLOUDS WILL BECOME WIDESPREAD ONCE AGAIN BY
SATURDAY MORNING. WILL PROBABLY SEE SOME PATCHY DRIZZLE OVERNIGHT AS
WELL...BUT DRIZZLE ISN'T EXPECTED BE AS WIDESPREAD AS LAST NIGHT.

THE NORTHERN PART OF THE UPPER TROUGH THAT IS RESPONSIBLE FOR OUR
COOL AND CLOUDY WEATHER IS FORECAST TO SHEER OFF AND MOVE RAPIDLY
TO THE EAST TONIGHT AND SATURDAY...LEAVING BEHIND A WEAK BAGGY
TROUGH ALONG THE CA COAST. THIS TROUGH WILL MAINTAIN COOLER-THAN-
NORMAL CONDITIONS ACROSS OUR REGION ON SATURDAY. HOWEVER...ONSHORE
FLOW IS FORECAST TO WEAKEN QUITE A BIT BY TOMORROW MORNING WHICH
SHOULD MEAN EARLIER CLEARING...ESPECIALLY FOR INLAND AREAS...AS
WELL AS SLIGHTLY WARMER AFTERNOON TEMPERATURES.

BY SUNDAY THE UPPER RIDGE CURRENTLY CENTERED OVER THE SOUTHERN
PLAINS WILL BUILD WESTWARD ACROSS ARIZONA AND SOUTHERN CA. AT THE
SAME TIME...SURFACE HIGH PRESSURE WILL BUILD INLAND TO OUR NORTH
ACROSS THE PAC NW...WHICH WILL RESULT IN MUCH WEAKER ONSHORE FLOW.
ALSO...THE MODELS SHOW LIGHT OFFSHORE FLOW DEVELOPING JUST ABOVE
THE MARINE LAYER BY SUNDAY MORNING. THE RESULT OF THESE
DEVELOPMENTS WILL BE A BIG DECREASE IN MARINE LAYER CLOUDS AND
FOG BY SUNDAY AS WELL AS A RAPID WARMUP. IN FACT...THE MODELS
AGREE THAT MOST OF OUR AREA WILL WARM A BIT ABOVE NORMAL ON SUNDAY
WITH SOME INLAND VALLEYS REACHING INTO THE LOWER 90S. LABOR DAY
LOOKS TO BE A DAY MUCH LIKE SUNDAY...WITH PLENTY OF SUN AND
TEMPERATURES PROBABLY EVEN A BIT WARMER THAN SUNDAY.

GRADUAL COOLING IS THEN EXPECTED BY THE MIDDLE OF NEXT WEEK AS AN
APPROACHING WEAK UPPER LEVEL TROUGH TRIGGERS AN INCREASE IN
ONSHORE FLOW.

FROM PREVIOUS DISCUSSION...THERE IS STILL THE QUESTION OF WHERE
MOISTURE FROM TS ILEANA WILL GO EARLY NEXT WEEK. THE LATEST RUN OF
THE GFS IS VERY CONSISTENT WITH PREVIOUS RUNS AND CONTINUES TO
BRING MOISTURE NORTHWARD INTO OUR CWA BY TUESDAY AND WEDNESDAY. IN
ADDITION...CONVECTIVE POTENTIAL IS ALSO HIGHLIGHTED PER THE GFS.
THE LATEST RUN OF THE ECMWF CONTINUES TO TAKE THE MOISTURE TO THE
WEST WHICH WOULD NOT AFFECT US. AS A COMPROMISE...HAVE INCREASED
CLOUD COVER ACROSS MAINLY THE SOUTHERN PORTION OF THE AREA FOR
EARLY NEXT WEEK. WILL CONTINUE TO MONITOR THIS FEATURE.

&&

.AVIATION...AS OF 6:30 PM PDT FRIDAY...AN UPPER LEVEL TROUGH
SITUATED OFF THE WEST COAST WILL PERSIST THROUGH SATURDAY
MAINTAINING THE DEEP 3000 FT MARINE LAYER IN PLACE. MODERATE TO
STRONG ONSHORE FLOW WILL ALSO PERSIST THROUGH THE PERIOD. STRATUS
IS ANTICIPATED TO FILL IN ONCE AGAIN OVERNIGHT WITH MVFR-IFR CIGS
RETURNING TO ALL TERMINALS. STRATUS IS EXPECTED TO SCATTER OUT BY
SATURDAY AFTERNOON RESULTING IN MOSTLY CLEAR SKIES THROUGH
SATURDAY EVENING.

VICINITY OF KSFO...MVFR CIGS FORECAST THROUGH 19Z-20Z SATURDAY.
MODERATE AND GUSTY ONSHORE WILL CONTINUE THROUGH THIS EVENING WITH
GUSTS TO 20 KT POSSIBLE OVER KSFO. WINDS WILL EASE A BIT OVERNIGHT
THEN RAMP UP AGAIN SATURDAY AFTERNOON.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...MVFR CIGS EXPECTED TO FILL BACK IN
OVER THE MONTEREY BAY AFFECTING KSNS AFTER 04Z TONIGHT. KMRY WILL
REMAIN ON THE EDGE OF THE CLOUD BANK THROUGH THE EVENING
HOURS THEN FILL IN WITH MVFR TO IFR CIGS EXPECTED THROUGH THE
NIGHT OVER BOTH TERMINALS. KSNS IS EXPECTED TO SCATTER OUT AROUND
19Z WITH KMRY POSSIBLY NOT SEEING ANY CLEARING SATURDAY.

&&

.MARINE...BEACH HAZARD INFO AS OF 2:45 PM PDT FRIDAY...A LONG
PERIOD SOUTHERN HEMISPHERE SWELL TRAIN WILL MOVE INTO THE COASTAL
WATERS THIS AFTERNOON. WAVES ASSOCIATED WITH THIS SWELL TRAIN WILL
RANGE BETWEEN 3 TO 5 FEET WITH A PERIOD OF 18 TO 20 SECONDS. THIS
WILL RESULT IN A HEIGHTENED RISK OF STRONG RIP CURRENTS AND LARGE
SHORE BREAK FOR SELECT SANTA CRUZ BEACHES THIS EVENING THROUGH
EARLY SUNDAY MORNING. BEACHES OF PRIMARY CONCERN WILL BE NATURAL
BRIDGES...SANTA CRUZ BOARDWALK BEACH AND TWIN LAKES BEACH WITH
SOME ENERGY POSSIBLY REACHING MANRESA BEACH. UNDER THESE
CONDITIONS STRONG LONG SHORE CURRENTS WILL ALSO BE POSSIBLE ALONG
THE BIG SUR COASTLINE AND CARMEL BEACH.

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM

&&

PUBLIC FORECAST: DYKEMA/JOHNSON
AVIATION/MARINE: CW

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
Hazardous weather outlook, Aug 31, 12:27 PM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1227 PM PDT FRI AUG 31 2012

CAZ529-011330-
NORTHERN MONTEREY BAY-
1227 PM PDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...FRIDAY AFTERNOON AND FRIDAY NIGHT

LONG PERIOD SOUTHERLY SWELL WILL APPROACH THE COASTAL
WATERS THIS EVENING. THESE ENERGETIC WAVES WILL RESULT IN STRONG
RIP CURRENTS AND LARGE SHORE BREAK AT SELECT SOUTHERLY FACING
BEACHES IN SANTA CRUZ COUNTY.

*  SEE BEACH HAZARDS STATEMENT...SFOCFWMTR WHUS46 KMTR...FOR MORE
   DETAILS *

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LONG PERIOD SOUTHERLY SWELL CONTINUE TO AFFECT COASTAL WATERS
THROUGH SATURDAY NIGHT. THESE ENERGETIC WAVES WILL RESULT IN
STRONG RIP CURRENTS AND LARGE SHORE BREAK AT SELECT SOUTHERLY
FACING BEACHES IN SANTA CRUZ COUNTY.

*  SEE BEACH HAZARDS STATEMENT...SFOCFWMTR WHUS46 KMTR...FOR MORE
   DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ530-011330-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
1227 PM PDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...FRIDAY AFTERNOON AND FRIDAY NIGHT

LONG PERIOD SOUTHERLY SWELL WILL APPROACH THE COASTAL
WATERS THIS EVENING. THESE ENERGETIC WAVES WILL RESULT IN STRONG
RIP CURRENTS. STRONG LONG SHORE CURRENTS WILL ALSO BE
POSSIBLE ALONG THE BIG SUR COASTLINE AND CARMEL BEACH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LONG PERIOD SOUTHERLY SWELL WILL CONTINUE TO AFFECT THE
COASTAL WATERS THROUGH SATURDAY NIGHT. THESE ENERGETIC WAVES WILL
RESULT IN STRONG RIP CURRENTS. STRONG LONG SHORE CURRENTS WILL
ALSO BE POSSIBLE ALONG THE BIG SUR COASTLINE AND CARMEL BEACH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.